Converging difference schemes for equations of a viscous
Doklady Akademii Nauk, Tome 275 (1984) no. 1, pp. 31-34
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_275_1_a6,
author = {Sh. Smagulov},
title = {Converging difference schemes for equations of a viscous},
journal = {Doklady Akademii Nauk},
pages = {31--34},
year = {1984},
volume = {275},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_275_1_a6/}
}
Sh. Smagulov. Converging difference schemes for equations of a viscous. Doklady Akademii Nauk, Tome 275 (1984) no. 1, pp. 31-34. http://geodesic.mathdoc.fr/item/DAN_1984_275_1_a6/